# SDR 96ZZZM837

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 509 - ATL-ATL, AIR RETURN, THE RADAR WAS MALFUNCTIONING AND THE WEATHER PRESENTATION WAS UNUSABLE.  REMOVED AND REPLACED RADAR INDICATOR AND RADAR R/T.  OPS CHECK NORMAL.
